MAUDE Adverse Event Report: ABBOTT CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER; CATHETER, PERCUTANEOUS

ABBOTT CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number DS2C003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the implant procedure of the left ventricular (lv) lead, a small coronary sinus dissection occurred while placing the catheter.No additional treatment or intervention was necessary to resolve the dissection, and the lv lead was successfully implanted.The patient was in stable condition.

Brand Name
CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10488841
Report Number2017865-2020-12530
Device Sequence Number3177621
Product Code DQY
UDI-Device Identifier05414734218214
UDI-Public05414734218214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberDS2C003
Device Catalogue NumberDS2C003
Device Lot Number7134072
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;